# SDR UPS06448182

- Difficulty date: September 23, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747283B
- Aircraft serial: 22381
- Aircraft time: 77,462 hours, 16,019 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 983 S38l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT 1 FASTENER HOLE LOCATED AT BS 983 STR 38L APPROX 1" LONG RUNNING FORWARD AS MARKED.  FX BS 970 TO BS 990 STR 38L STRINGER REPAIRED AS PER SRM 53-10-03 FIG 1.
